# SDR IPXA11566514

- Difficulty date: May 4, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 440 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SCREW STRIKE ON INNER FLANGE OF FRAME, STA 440, STR 13R.     REPAIRED BS 440 FRAME BETWEEN STR 10R AND 11R TO STR 14R IAW SRM 53-30-07-0I 1, SRM 53-00-07-1A 1, SRM 53-00-07-2R 1, SRM 51-20-01-0G, SRM 51-40-09-0G, SRM 51-40-02-0G, SRM 51-40-05-0G.
